Univalent completion

van Den Berg, B. and Moerdijk, I. (2018) Univalent completion. Mathematische Annalen, 371 (3-4). pp. 1337-1350. ISSN 0025-5831

Abstract

Metadata

Authors/Creators:
  • van Den Berg, B.
  • Moerdijk, I.
Copyright, Publisher and Additional Information: © The Author(s) 2017. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Dates:
  • Published (online): 15 November 2017
  • Published: August 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 16 Feb 2018 16:13
Last Modified: 20 May 2021 15:04
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s00208-017-1614-3

Share / Export

Statistics